A three-moment based portfolio selection model
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 21 (1998)
Issue (Month): 1 (June)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.amases.org/
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/10203/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kane, Alex, 1982. "Skewness Preference and Portfolio Choice," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 17(01), pages 15-25, March.
- Owen, Joel & Rabinovitch, Ramon, 1983. " On the Class of Elliptical Distributions and Their Applications to the Theory of Portfolio Choice," Journal of Finance, American Finance Association, vol. 38(3), pages 745-752, June.
- Jean, William H., 1971. "The Extension of Portfolio Analysis to Three or More Parameters," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 6(01), pages 505-515, January.